# SDR CAL960368

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14209
- Make and model: Boeing 737130
- Aircraft serial: 19026
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Lt Sliding Wndw
- Part time: 65,656 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND SUPPORT ANGLE CORRODED AT LT SLIDING WINDOW, STA 248.7.  THE CORRODED SECTION OF ANGLE WAS CUT OUT IAW SRM 51-40-4.  REPAIR ANGLES WERE FABRICATED AND INSTALLED IAW SRM 51-40-4, AND SRM 51-30-2.  (X)
